# SDR SIMA200212158

- Difficulty date: April 24, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND FRAME 81 GOUGED LOWER HALF.  REMOVED GOUGED FRAME.  INSTALLED NEW FRAME IAW EMB 145 SRM 145/1142 CHAPTER 51, REV 17, 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND STANDARD SRM PRACTICES.  (M)
